MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST 40; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST 40; PTA BALLOON DILATATION CATHETER
Catalog Number CQF5074
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.D2b (dqy;lit) section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a 60-year-old male patient underwent a percutaneous transluminal angioplasty (pta) procedure using the conquest 40 pta balloon catheter for cephalic vein fistula.During the procedure, the balloon catheter allegedly cannot rewire.It was further reported that there was a difficulty in retracting the balloon thru the sheath.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one conquest 40 pta dilatation catheter returned for evaluation.Upon visual inspection, no kinks were noted to the catheter shaft.No anomalies to the luers, bifurcate or glue fillets.The device was noted to be bloody within the balloon.During functional testing, the device guidewire lumen was flushed.The patency of the guidewire lumen was tested using an in-house guidewire, and it was able to be inserted without issues.An in-house sheath was flushed.Using an in-house presto inflation device, the balloon was subjected to negative pressure and was able to insert through the introducer sheath without issue.Balloon was inflated to nominal pressure and deflated without issue.The balloon catheter was retracted without no issue through the sheath.No other functional testing performed.Therefore, the investigation is unconfirmed for the reported sheath removal issues as the balloon was inserted and retracted without issue through the sheath.Also, the investigation is unconfirmed for the guidewire insertion issues as the guidewire was able to be inserted without issues.A definitive root cause for the reported difficulty removing from sheath and guidewire advancement failure could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2.B.(dqy; lit), g3, h6 (method, result, conclusion).Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
CONQUEST 40
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key22402853
Report Number2020394-2025-00973
Device Sequence Number9795404
Product Code DQY
UDI-Device Identifier00801741060205
UDI-Public(01)00801741060205(17)270930(10)REJX3365
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K120660
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCQF5074
Device Lot NumberREJX3365
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/17/2025
Supplement Date Received by Manufacturer08/13/2025
Initial Report FDA Received Date07/04/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age60 YR
Patient SexMale
Patient Weight95 KG